or Connect
Cycling Forums › Forums › Other Stuff › Archives › General health and fitness › Health and nutrition › Health and medical › Petechiae caused by fish oil supplement - does this mean anything?
New Posts  All Forums:Forum Nav:

Petechiae caused by fish oil supplement - does this mean anything?

post #1 of 2
Thread Starter 
Tiny red blood spots on my chest. I get them when I take
fish oil capsules, even just one a day, but not otherwise.
Is there any significance to this?
post #2 of 2

Re: Petechiae caused by fish oil supplement - does this mean anything?

Peabody wrote:

> Tiny red blood spots on my chest. I get them when I take
> fish oil capsules, even just one a day, but not otherwise.
> Is there any significance to this?

Could be. You should inform your doctor. It does not sound
like hives from an allergic reaction which is always a
possibility. There may be some concerns about your
platelet count.

Servant to the humblest person in the universe,

Andrew

--
Dr. Andrew B. Chung, MD/PhD
Board-Certified Cardiologist
http://www.heartmdphd.com/

**
Who is the humblest person in the universe?
http://makeashorterlink.com/?W1F522557

What is all this about?
http://makeashorterlink.com/?J2DB148A7

Is this spam?
http://makeashorterlink.com/?N69721867
New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: Health and medical
Cycling Forums › Forums › Other Stuff › Archives › General health and fitness › Health and nutrition › Health and medical › Petechiae caused by fish oil supplement - does this mean anything?